International Electronic Journal of Algebra
Cover Image
ISSN 1306-6048 | e-ISSN 1306-6048 | Period Biannually | Founded: 2007 | Publisher Abdullah HARMANCI | http://www.ieja.net/

The International Electronic Journal of Algebra (IEJA) is an international mathematical journal founded at the beginning of 2007. This journal carries original research articles of high standard in the field of algebra and aims to reflect the latest developments in the field. Contributions from mathematicians all over the world are welcome.

The International Electronic Journal of Algebra ( Int. Electron. J. Algebra ) is published twice a year (January - July).  

IEJA is indexed/abstracted by Mathematical Reviews, Emerging Sources Citation Index (ESCI), Zentralblatt MATH, Scopus, EBSCO and DOAJ.

 IEJA seeks previously unpublished papers that contain:

  • Module theory
  • Ring theory
  • Group theory
  • Algebras
  • Comodules
  • Corings
  • Coalgebras
  • Representation theory
  • Number theory

Authors are invited to submit papers for electronic publication. Manuscripts must be original and written in English and should be submitted to the following e-mail address: iejalgebra@gmail.com


International Electronic Journal of Algebra

ISSN 1306-6048 | e-ISSN 1306-6048 | Period Biannually | Founded: 2007 | Publisher Abdullah HARMANCI | http://www.ieja.net/
Cover Image

32.714

53.339

The International Electronic Journal of Algebra (IEJA) is an international mathematical journal founded at the beginning of 2007. This journal carries original research articles of high standard in the field of algebra and aims to reflect the latest developments in the field. Contributions from mathematicians all over the world are welcome.

The International Electronic Journal of Algebra ( Int. Electron. J. Algebra ) is published twice a year (January - July).  

IEJA is indexed/abstracted by Mathematical Reviews, Emerging Sources Citation Index (ESCI), Zentralblatt MATH, Scopus, EBSCO and DOAJ.

 IEJA seeks previously unpublished papers that contain:

  • Module theory
  • Ring theory
  • Group theory
  • Algebras
  • Comodules
  • Corings
  • Coalgebras
  • Representation theory
  • Number theory

Authors are invited to submit papers for electronic publication. Manuscripts must be original and written in English and should be submitted to the following e-mail address: iejalgebra@gmail.com


Volume 25 - Issue 25 - Jan 2019
  1. LOCAL COMPARABILITY OF EXCHANGE IDEALS
    Pages 1 - 11
    Handan Kose, Yosum Kurtulmaz, Huanyin Chen
  2. FREE MODIFIED ROTA-BAXTER ALGEBRAS AND HOPF ALGEBRAS
    Pages 12 - 34
    Xigou Zhang, Xing Gao, Li Guo
  3. ON ALMOST SUBNORMAL SUBGROUPS AND MAXIMAL SUBGROUPS IN SKEW LINEAR GROUPS
    Pages 35 - 42
    Truong Huu Dung
  4. NOTE ON THE DW RINGS
    Pages 43 - 54
    Mohammed Tamekkante, Refat Abdelmawla Khaled Assaad, El Mehdi Bouba
  5. ON THE ASSOCIATED PRIMES OF THE d-LOCAL COHOMOLOGY MODULES
    Pages 55 - 63
    Z. Rahimi-Molaei, Sh. Payrovi, S. Babaei
  6. FRATTINI PROPERTIES AND NILPOTENCY IN LEIBNIZ ALGEBRAS
    Pages 64 - 76
    Allison McAlister, Kristen Stagg Rovira, Ernie Stitzinger
  7. ON THE EXTENDED TOTAL GRAPH OF MODULES OVER COMMUTATIVE RINGS
    Pages 77 - 86
    F. Esmaeili Khalil Saraei, E. Navidinia
  8. ANNIHILATOR CONDITIONS OF MULTIPLICATIVE REVERSE DERIVATIONS ON PRIME RINGS
    Pages 87 - 103
    Gurninder S. Sandhu, Deepak Kumar
  9. SOME RESULTS ABOUT HOM-COMODULE ALGEBRAS WITH HOM-HOPF MODULE STRUCTURE
    Pages 104 - 119
    Lihong Dong, Shuan Xue
  10. STRONGLY GRADED RINGS WHICH ARE KRULL RINGS
    Pages 120 - 128
    Indah Emilia Wijayanti, Hidetoshi Marubayashi, Iwan Ernanto, Akira Ueda
  11. ON LATTICES OF INTEGRAL GROUP ALGEBRAS AND SOLOMON ZETA FUNCTIONS
    Pages 129 - 170
    Susanne Danz, Tommy Hofmann
  12. STAR OPERATIONS ON KUNZ DOMAINS
    Pages 171 - 185
    Dario Spirito
  13. ON THE CLASSICAL PRIME SPECTRUM OF LATTICE MODULES
    Pages 186 - 198
    Pradip Girase, Vandeo Borkar, Narayan Phadatare
  14. PERFECT NUMBERS WITH IDENTICAL DIGITS IN NEGATIVE BASE
    Pages 199 - 211
    Horst Brunotte
  15. ON 2-ABSORBING MODULES OVER NONCOMMUTATIVE RINGS
    Pages 212 - 223
    N. J. Groenewald, Bac T. Nguyen
  16. GROUP PARTITIONS VIA COMMUTATIVITY
    Pages 224 - 231
    A. Mahmoudifar, A. R. Moghaddamfar, F. Salehzadeh